MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evalulation is in process.Follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false elevated architect calcium of 3.99 mmol/l when processing on the architect c8000.The sample repeated architect calcium of 2.34 mmol/l.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer replaced the sample and r1 probes on the architect c8000 analyzer.No customer returns were available for evaluation.A search of the complaint database by product lot number found other tickets similar to this issue.These tickets were closed with no deficiency found.The trend review by the product list numbers found no adverse or non-statistical trends related to this issue.Review of patient data in the field shows the calcium patient population result medians are similar for each product across multiple customers, instruments, and reagent lots.Review of product labeling revealed adequate labeling for the handling of reagents, handling of patient samples, interpretation of assay results, and troubleshooting this complaint issue.No deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7732985
Report Number1628664-2018-00785
Device Sequence Number1589062
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2018
Device Catalogue Number03L79-31
Device Lot Number45322UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11; ARCHITECT C8000, LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4)